# SDR DALA2023011000206

- Difficulty date: January 8, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 73,014 hours, 30,846 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sensor
- Condition: Obstructed
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

3L DOOR SLIDE LIGHT WOULDN'T ILLUMINATE. FOUND DEBRIS OBSTRUCTING GRIT BAR SENSOR. REMOVED DEBRIS.
